# SDR UALA2013052003454

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,802 hours, 23,226 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC TRIM AROUND 5 COCKPIT OVERHEAD WARNING LIGHTS IS MISSING OR BROKEN.  INSTALLED EMERG DOOR MODULE.  CHECKED GOOD.
